# SDR FDEA201409102557

- Difficulty date: September 10, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509010
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM AT BS 1661 HAS SCRATCHED AREAS WITH NICKS & CORROSIONS ON UPPER TEE.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS & FLOORBEAM AND FOUND TO BE OUT OF LIMITS  IAW SRM 53-00-51 FIG 101 DETAIL III.  R & R FLOORBEAM IAW DWG 146N4090 & SRM 51-40-02.  MAJOR REPAIR.
